Mothering Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
16 Posts
Discussion Starter #1
So about 7 days ago I stopped taking my birth control. It was my 3rd week of pills so I'm supposed to get my period on the 24th or 25th..it came today (the 18th). And its super heavy like I'm soaking a tampon in a half hour. And I've have sex 3 times since I stopped taking it. Part of me is hopeing for a new child..but I'm scared it culd mean like a misscarriage or something. Anyone shine a light on my situation?
 

·
Registered
Joined
·
14,239 Posts
Going off the pill often brings on a period because of the hormone shift. I would bet that is what is going on. If you only stopped the pill 7 days ago it is highly unlikely you are having a m/c since you probably have not ovulated yet after stopping the pill.
 

·
Registered
Joined
·
16 Posts
Discussion Starter #3
I did also think that..well that helps a lot =) thank you much!
 
1 - 3 of 3 Posts
Top